On the geometry of caustics

J.W. Bruce, V.M. Zakalyukin

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Original languageEnglish
    Title of host publicationTopics in Singularity Theory: V. I. Arnold's 60th Anniversary Collection
    EditorsA. Khovanskiĭ, A. Varchenko, V. Vassiliev
    PublisherAmerican Mathematical Society
    Pages1-11
    Number of pages255
    Volume180
    ISBN (Print)978-0821808078
    Publication statusPublished - 1997

    Cite this

    Bruce, J. W., & Zakalyukin, V. M. (1997). On the geometry of caustics. In A. Khovanskiĭ, A. Varchenko, & V. Vassiliev (Eds.), Topics in Singularity Theory: V. I. Arnold's 60th Anniversary Collection (Vol. 180, pp. 1-11). American Mathematical Society.